# SDR UIEA2020100212145

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,992 hours, 13,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P207004201
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA EMER FLASHLIGHT PLASTIC BAND LOOSE.  TRANSFERRED TO MDDR 135777, IAW MEL 25-63-04B, DUE 110CT20, CAT C. DISP 02:30Z TS.  REMOVED AND REPLACED CA FLASHLIGHT BRACKET, IAW AMM 25-11-00.  OPS CHECK GOOD.  THIS CLEARS DMI 135777. MCC NOTIFIED.  PLACARDS REMOVED, IAW CMM 25-60-02.
